RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 3, Pages 521–541 (Mi msb5580)  

Sur la méthode des moyennes intégrales et les méthodes analogues dans la théorie des fonctions d'une variable complexe

V. S. Fédoroff


Full text: PDF file (2197 kB)

Bibliographic databases:
Received: 01.10.1936

Citation: V. S. Fédoroff, “Sur la méthode des moyennes intégrales et les méthodes analogues dans la théorie des fonctions d'une variable complexe”, Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937), 521–541

Citation in format AMSBIB
\Bibitem{Fed37}
\by V.~S.~F\'edoroff
\paper Sur la m\'ethode des moyennes int\'egrales et les m\'ethodes analogues dans la th\'eorie des fonctions d'une variable complexe
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 3
\pages 521--541
\mathnet{http://mi.mathnet.ru/msb5580}
\zmath{https://zbmath.org/?q=an:0018.02901|63.0246.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5580
  • http://mi.mathnet.ru/eng/msb/v44/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:136
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020